# SDR CA990310053

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 63,562 hours
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) DURING LANDING ROLL, AFTER THRUST REVERSER CANCELLED, SPARKS WERE SEEN FROM REAR OF NR 1 ENGINE.  INSPECTION REVEALED METAL IN THE EXHAUST.  DISASSEMBLY FOUND LP TURBINE ASSEMBLY DAMAGED.  DISCOURAGER LEG OF NR 1 AIR SEAL HAD PIECES MISSING WITH CRACKING AND EROSION, WITH EVIDENCE OF OXIDIZATION AT CRACK LOCATIONS IN TWO PLACES OF THE FILLET WELD AREAS.
